Please use this identifier to cite or link to this item:
Title: Convergence analysis of the mimetic finite difference method for elliptic problems
Authors: Cangiani, A
Manzini, G
Russo, A
First Published: 2009
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 2009, 47 (4), pp. 2612-2637
DOI Link: 10.1137/080717560
ISSN: 0036-1429
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.